# SDR SWAA2015062240977

- Difficulty date: May 31, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 42,528 hours, 24,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 6546577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR HOLD DOWN STRIP SPLICE CORRODED AT BS 887.  R & R STRIP IAW SRM.
